# SDR SWAA2022100678802

- Difficulty date: September 16, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 1.100 INCH. APPROX. 2022-466843 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STAB STA 193.9 IAW B737-700 SRM SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
